# SDR C2XA11IA126

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 28,525 hours, 21,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BHM - FLIGHT 2824 THE CREW REPORTED A POSSIBLE LIGHTNING STRIKE, AND SMELLED ELECTRICAL TYPE SMOKE.  THE AIRCRAFT LANDED AT BHM WITHOUT INCIDENT WHERE CONTRACT MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION WITH NO DEFECTS NOTED, FOUND NO EVIDENCE OF SMOKE OR BURN SMELL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
